Alert archive / New Mexico / Red Flag Warnings in 2014

Red Flag Warning 6, NWS El Paso, TX

March 25, 20147 counties in New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this red flag warning at Mar 25, 2014, 2:34 PM MDT for 7 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Mar 26, 2014, 2:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 25, 2014, 2:34 PM MDT (20:34 UTC)
In effect from
Mar 26, 2014, 2:00 PM MDT
Expired
Mar 26, 2014, 8:00 PM MDT
In force
6 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 64 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 8.6 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2014-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2014-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3023 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

571 
WWUS84 KEPZ 252034
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
234 PM MDT TUE MAR 25 2014

...RED FLAG WARNING IN EFFECT WEDNESDAY AFTERNOON THROUGH EARLY
WEDNESDAY EVENING FOR THE LOWLANDS OF SOUTH CENTRAL NEW MEXICO AND
FAR WEST TEXAS...

.AN UPPER LEVEL DISTURBANCE WILL QUICKLY MOVE THROUGH THE AREA
LATE WEDNESDAY AND EARLY WEDNESDAY EVENING. AS THIS FEATURE
APPROACHES...MIX DOWN OF STRENGTHENING WINDS ALOFT WILL OCCUR. IN
ADDITION...DEVELOPMENT OF A LEE SURFACE TROUGH WILL GENERATE
INCREASING WINDS NEAR THE SURFACE. THE RESULT WILL BE 20 FOOT
SUSTAINED WINDS 25 TO 35 MPH FROM THE WEST-SOUTHWEST...WITH GUSTS
TO 45 MPH OR MORE WEDNESDAY AFTERNOON. THIS WILL OCCUR IN AN ENVIRONMENT
SUPPORTING EXTREMELY LOW FUEL MOISTURES...LOWLAND MIN RH TO THE
SINGLE DIGITS AND HIGH OR GREATER FIRE DANGERS. EAST SLOPES OF
AREA MOUNTAIN RANGES WILL SEE THE HIGHEST GUSTS INTO THE EARLY
EVENING HOURS.

NMZ111-112-TXZ055-056-261500-
/O.UPG.KEPZ.FW.A.0005.140326T2000Z-140327T0200Z/
/O.NEW.KEPZ.FW.W.0006.140326T2000Z-140327T0200Z/
SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO-
HUDSPETH-
234 PM MDT TUE MAR 25 2014

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM MDT WEDNESDAY FOR
STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...
111 AND 112...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 8 PM
MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 


* EVENT: FIRE WEATHER ZONE 111...SOUTHWEST DESERTS AND LOWLANDS. 
  FIRE WEATHER ZONE 112...SOUTH CENTRAL LOWLANDS AND SOUTHERN 
  RIO GRANDE VALLEY. FIRE WEATHER ZONE...055 EL PASO. FIRE 
  WEATHER ZONE 056...HUDSPETH COUNTY. 

* TIMING: 2 PM TO 8 PM WEDNESDAY.

* WIND: WEST-SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* HUMIDITY: 8 TO 14 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$
TRIPOLI
1 follow-up statement
493 
WWUS84 KEPZ 261239
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
639 AM MDT WED MAR 26 2014

...RED FLAG WARNING IN EFFECT WEDNESDAY AFTERNOON THROUGH EARLY
WEDNESDAY EVENING FOR THE LOWLANDS OF SOUTH CENTRAL NEW MEXICO
AND FAR WEST TEXAS...

.AN UPPER LEVEL DISTURBANCE WILL QUICKLY MOVE THROUGH THE AREA
LATE WEDNESDAY AND EARLY WEDNESDAY EVENING. AS THIS FEATURE
APPROACHES...MIX DOWN OF STRENGTHENING WINDS ALOFT WILL OCCUR. IN
ADDITION...DEVELOPMENT OF A LEE SURFACE TROUGH WILL GENERATE
INCREASING WINDS NEAR THE SURFACE. THE RESULT WILL BE 20 FOOT
SUSTAINED WINDS 25 TO 35 MPH FROM THE WEST-SOUTHWEST...WITH GUSTS
TO 45 MPH OR MORE WEDNESDAY AFTERNOON. THIS WILL OCCUR IN AN
ENVIRONMENT SUPPORTING EXTREMELY LOW FUEL MOISTURES...LOWLAND MIN
RH TO THE SINGLE DIGITS AND HIGH OR GREATER FIRE DANGERS. EAST
SLOPES OF AREA MOUNTAIN RANGES WILL SEE THE HIGHEST GUSTS INTO
THE EARLY EVENING HOURS.

NMZ111-112-TXZ055-056-270200-
/O.CON.KEPZ.FW.W.0006.140326T2000Z-140327T0200Z/
SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO-
HUDSPETH-
639 AM MDT WED MAR 26 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 055...056...111 AND 112...

* EVENT: FIRE WEATHER ZONE 111...SOUTHWEST DESERTS AND LOWLANDS. 
  FIRE WEATHER ZONE 112...SOUTH CENTRAL LOWLANDS AND SOUTHERN 
  RIO GRANDE VALLEY. FIRE WEATHER ZONE...055 EL PASO. FIRE 
  WEATHER ZONE 056...HUDSPETH COUNTY. 

* TIMING: 2 PM TO 8 PM WEDNESDAY.

* WIND: WEST-SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* HUMIDITY: 8 TO 14 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

20

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Mar 25, 3:50 AM MDT, 10 hours 44 minutes earlier.

Area forecast discussion, Mar 25, 3:50 AM MDT, 10 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
350 AM MDT TUE MAR 25 2014

.SYNOPSIS...
THE COMBINATION OF AN APPROACHING LOW PRESSURE SYSTEM AND A BACK
DOOR COLD FRONT WILL RESULT IN ENOUGH MOISTURE AND UPWARD MOTION
TO PRODUCE THUNDERSTORMS IN THE AREA LATE THIS AFTERNOON AND
ESPECIALLY THIS EVENING. THE NUMBER AND STRENGTH OF STORMS WILL
INCREASE FROM WEST TO EAST. AS THE LOW PRESSURE SYSTEM DEPARTS
TOMORROW...SOUTHWEST WINDS WILL INCREASE AND CAUSE PATCHY BLOWING
DUST. WINDS WILL DECREASE TOWARD THE WEEKEND WITH LOWLAND
TEMPERATURES ASCENDING TO AT LEAST 10 DEGREES ABOVE NORMAL BY
SUNDAY.

&&

.DISCUSSION...
AN UPPER LOW CURRENTLY OVER NORTHERN BAJA AND EXTREME SOUTHERN CA
WILL OPEN UP AND MOVE EASTWARD ACROSS AZ TODAY AND INTO NM
OVERNIGHT. A COLD POCKET ALOFT WITH THIS TROUGH WILL HELP TO
DESTABILIZE THE ATMOSPHERE THIS EVENING. MEANWHILE...A BACK DOOR
COLD FRONT WILL PUSH WESTWARD ACROSS SOUTHERN NM AND FAR WEST TX
EARLY THIS MORNING. THE SURFACE HIGH PUSHING THE FRONT WILL DROP
INTO A POSITION FOR SOUTHEAST WINDS TO BRING LOW LEVEL GULF OF
MEXICO MOISTURE NORTHWESTWARD TO AT LEAST THE RIO GRANDE. MID
LEVEL MOISTURE WILL INCREASE AHEAD OF THE TROUGH...WHICH IS
ABOUT ALL SOUTHWESTERN NM WILL HAVE TO WORK WITH. THIS ALL
TRANSLATES INTO THUNDERSTORMS DEVELOPING BY LATE THIS AFTERNOON
AND PEAKING THIS EVENING BEFORE TAPERING OFF FROM WEST TO EAST
OVERNIGHT. EAST OF THE RIO GRANDE...MOISTURE SHOULD BE DEEP ENOUGH
WITHIN A VEERING VERTICAL WIND PROFILE FOR STRONG TO POSSIBLY
ISOLATED SEVERE STORMS THIS EVENING. THE BEST CHANCE FOR SEVERE
WOULD BE IN HUDSPETH COUNTY WHERE THE ABOVE CONDITIONS ARE BEST.
WEST OF THE RIO GRANDE STORMS WILL BE LESS NUMEROUS AND HIGH BASED
WITH 50 MPH GUSTS AND LOCALIZED BLOWING DUST THE MAIN THREAT.

BY WEDNESDAY MORNING THE TROUGH WILL BE MOVING AWAY FROM THE AREA
WITH A LEE SIDE TROUGH DEEPENING IN THE SOUTHERN PLAINS. THIS WILL
ALLOW FOR A WINDY AFTERNOON AND PATCHY BLOWING DUST. SURFACE
GRADIENTS MAY WEAKEN A LITTLE THURSDAY BUT THE GRADIENTS ALOFT
TIGHTEN SO ANOTHER WINDY DAY IS POSSIBLE. A COUPLE OF WEAK
IMPULSES EMBEDDED IN THE WESTERLY FLOW WILL COOL THE ATMOSPHERE A
LITTLE LATE WEEK BUT TEMPERATURES WILL STILL BE AROUND NORMAL.

FINALLY...A FLAT RIDGE WILL MOVE OVER THE AREA ON THE WEEKEND
WHICH WILL SEND LOWLAND MAX TEMPS INTO THE 80S BY SUNDAY.
GRADIENTS SURFACE AND ALOFT SLACKEN SO NO WINDS OF SIGNIFICANCE
ARE EXPECTED AFTER THURSDAY UNTIL PERHAPS EARLY NEXT WEEK AHEAD OF
A PACIFIC TROUGH.

&&

.AVIATION...VALID 25/12Z-26/12Z... E TO SE WINDS WILL INCREASE TO
10-15KTS WITH SOME GUSTS TO 25KTS AFT 14Z. FEW120-150 SCT-
BKN200-250 THRU 18Z...THEN SCT-BKN100 BKN150-200 WITH ISOLD
BKN070-090. AFT 00Z ISOLATED THUNDERSTORMS EXCEPT SCATTERED TO
NUMEROUS EAST OF RIO GRANDE.

.FIRE WEATHER...
ANOTHER BACK DOOR COLD FRONT WILL BE MOVING THROUGH THE REGION
THIS MORNING AND SHIFT WINDS AROUND TO THE EAST OR SOUTHEAST.
THERE WILL BE A GOOD SURGE OF LOW LEVEL MOISTURE WITH THIS FRONT
WHICH WILL RAISE MINIMUM RELATIVE HUMIDITIES AT LEAST ALONG AND
EAST OF THE RIO GRANDE INTO THE 15 TO 30 PERCENT RANGE WITH 10 TO
15 TO THE WEST. AN UPPER TROUGH WILL BE MOVING INTO SOUTHERN AZ
THIS AFTERNOON WHICH WILL SUPPLY THE LIFT FOR SCATTERED SHOWERS AND
THUNDERSTORMS TO DEVELOP...SOME MAY OCCUR IN THE AFTERNOON...BUT
GREATER COVERAGE IS EXPECTED AFTER 6 PM. BEST PRECIP CHANCES WILL
ALSO BE EAST OF THE RIO GRANDE. GUSTY WINDS OVER 50 MPH AND SMALL
HAIL COULD ACCOMPANY THESE THUNDERSTORMS.

AFTER THE SYSTEM PASSES WEDNESDAY...WEST WINDS WILL BE INCREASING TO
20 TO 30 MPH WITH GUSTS TO 40 MPH WHICH WILL HELP TO DRY OUT THE LOW
LEVELS. DEPENDING ON AMOUNT OF RAINFALL WITH THE SYSTEM TUESDAY
NIGHT...RED FLAG CONDITIONS COULD DEVELOP WEDNESDAY AND AGAIN
THURSDAY AS SIMILAR CONDITIONS ARE EXPECTED. AN UPPER RIDGE WILL BE
BUILDING OVER THE ROCKIES FOR THE WEEKEND. THIS WILL BRING POSSIBLY
THE WARMEST TEMPERATURES OF THE YEAR SO FAR WITH 80S POSSIBLE ACROSS
THE LOWLANDS. MINIMUM RELATIVE HUMIDITIES WILL FALL BACK INTO THE
SINGLE DIGITS TO LOWER TEENS...BUT WINDS LOOK TO BE GENERALLY IN THE
10 TO 20 MPH RANGE...BUT COULD SEE SOME LOCALIZED CRITICAL
CONDITIONS DEVELOP ON SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 73  51  77  57  75 /  10  50   0   0   0
SIERRA BLANCA           71  45  74  49  74 /  30  50   0   0   0
LAS CRUCES              72  45  78  47  74 /  10  40   0   0   0
ALAMOGORDO              72  43  75  49  74 /  20  50   0   0   0
CLOUDCROFT              50  34  54  35  51 /  20  60  10   0   0
TRUTH OR CONSEQUENCES   69  44  76  48  71 /  10  30   0   0   0
SILVER CITY             66  43  69  44  66 /  10  20   0   0   0
DEMING                  73  41  76  45  74 /  10  20   0   0   0
LORDSBURG               74  43  76  45  75 /  10  10   0   0   0
WEST EL PASO METRO      72  49  78  54  74 /  10  40   0   0   0
DELL CITY               73  39  71  45  76 /  20  60   0   0   0
FORT HANCOCK            74  45  76  52  79 /  20  50   0   0   0
LOMA LINDA              70  45  73  47  71 /  20  50   0   0   0
FABENS                  74  46  77  52  78 /  10  50   0   0   0
SANTA TERESA            72  46  78  49  75 /  10  40   0   0   0
WHITE SANDS HQ          71  49  75  51  73 /  20  40   0   0   0
JORNADA RANGE           72  36  76  41  74 /  10  40   0   0   0
HATCH                   73  37  73  42  75 /  10  30   0   0   0
COLUMBUS                74  44  77  49  75 /  10  20   0   0   0
OROGRANDE               73  42  76  46  75 /  20  50   0   0   0
MAYHILL                 58  36  64  39  62 /  20  60  10   0   0
MESCALERO               59  35  64  37  60 /  20  60  10   0   0
TIMBERON                60  33  64  35  61 /  20  60  10   0   0
WINSTON                 65  41  69  39  65 /  20  30   0   0   0
HILLSBORO               69  47  72  47  69 /  10  30   0   0   0
SPACEPORT               70  43  72  45  72 /  10  40   0   0   0
LAKE ROBERTS            66  38  67  39  66 /  10  30   0   0   0
HURLEY                  69  43  70  44  69 /  10  20   0   0   0
CLIFF                   70  40  73  38  70 /  10  20   0   0   0
MULE CREEK              70  35  72  35  70 /  10  20   0   0   0
FAYWOOD                 70  41  70  44  70 /  10  20   0   0   0
ANIMAS                  73  46  77  49  73 /  10  10   0   0   0
HACHITA                 72  41  76  45  73 /  10  20   0   0   0
ANTELOPE WELLS          77  44  80  48  78 /  10  10   0   0   0
CLOVERDALE              70  42  76  43  69 /  10  10   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

01 FAUSETT
Hazardous weather outlook, Mar 25, 12:20 PM MDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1220 PM MDT TUE MAR 25 2014

NMZ401>417-TXZ418>424-261200-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1220 PM MDT TUE MAR 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT.
THE COMBINATION OF AN APPROACHING UPPER LEVEL TROUGH AND A BACK
DOOR COLD FRONT ALONG WITH INCREASING MOISTURE WILL RESULT IN
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EAST OF THE RIO
GRANDE LATE THIS AFTERNOON AND ESPECIALLY THIS EVENING. SMALL
HAIL...BRIEF HEAVY RAIN AND 50 MPH WIND GUSTS WILL ACCOMPANY THE
STRONGER STORMS. IN HUDSPETH COUNTY WHERE THE MOISTURE IS EXPECTED
TO BE DEEPEST THERE COULD BE AN ISOLATED SEVERE THUNDERSTORM OR
TWO BRINGING QUARTER SIZE HAIL AND 60 MPH GUSTS. MEANWHILE WEST
OF THE RIO GRANDE THERE WILL BE LESS MOISTURE AVAILABLE AND THUS
FEWER STORMS AND LESS OF A HAIL THREAT...THOUGH 50 MPH WIND GUSTS
AND BLOWING DUST ARE POSSIBLE. THE THREAT OF THUNDERSTORMS WILL
DECREASE FROM WEST TO EAST OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WINDY WEDNESDAY WITH WINDS OF 25 TO 40 MPH AND BLOWING DUST...SEE
WIND ADVISORY. WINDY AGAIN THURSDAY BUT NOT QUITE AS STRONG.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE INCLUDING HEAVY RAINS...HIGH WIND GUSTS AND
HAIL.

HEFNER

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 7:51 AM MDTFire Weather WatchEPZDoña Ana, Grant, Hidalgo, Lincoln, Luna, Otero and 1 more7 hr
Mar 25, 10:14 AM MDTWind AdvisoryEPZDoña Ana, Grant, Hidalgo, Luna, Otero, Sierra44 hr

Nearby

Red Flag Warnings in New Mexico, 2014Red Flag Warnings in Texas, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.